Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Gold Open Access
Representation Theory
Representation Theory
ISSN 1088-4165


Involutions in Weyl groups

Author: Robert E. Kottwitz
Journal: Represent. Theory 4 (2000), 1-15
MSC (2000): Primary 20F55; Secondary 22E50
Published electronically: February 1, 2000
MathSciNet review: 1740177
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a split real group with Weyl group $W$. Let $E$ be an irreducible representation of $W$. Let $V$ be the stable Lie algebra version of the coherent continuation representation of $W$. The main result of this paper is a formula for the multiplicity of $E$ in $V$. The formula involves the position of $E$ in Lusztig's set $\coprod \mathcal M(\mathcal{G})$. The paper treats all quasi-split groups $G$ as well.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20F55, 22E50

Retrieve articles in all journals with MSC (2000): 20F55, 22E50

Additional Information

Robert E. Kottwitz
Affiliation: Department of Mathematics, University of Chicago, 5734 University Avenue, Chicago, Illinois 60637

PII: S 1088-4165(00)00050-9
Received by editor(s): May 14, 1998
Received by editor(s) in revised form: August 25, 1999
Published electronically: February 1, 2000
Article copyright: © Copyright 2000 American Mathematical Society